# SDR AALA201609029006

- Difficulty date: September 1, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 13,045 hours, 5,338 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164902930
- Condition: Faulty
- Location: E&E Bay
- Part time: 13,036 hours, 5,333 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED ECAM VENT EXTRACT FAULT, LOUD NOISE AND SMOKE IN FLIGHT DECK ALONG WITH A BURNED RUBBER AND ELECTRICAL ODOR THE CREW DECLARED AN EMERGENCY AND DIVERTED,  WHERE THE ACFT LANDED SAFELY WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AVIONICS VENT FAN AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 21-26-51.
